Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 178, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 8:20 PM CDT for 8 counties in Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 8:20 PM CDT (01:20 UTC)
- Expired
- Apr 26, 2016, 9:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carter County, OK, Comanche County, OK, Garvin County, OK, Grady County, OK, Jefferson County, OK, Love County, OK, McClain County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 129 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 8:40 PM CDT | TSTM WND DMG | Courtney, OK | SOME TREES WERE DOWNED NEAR TOWN. ALSO HEAVY DAMAGE TO A BARN. |
| Apr 26, 8:45 PM CDT | TSTM WND DMG | 4 Ne Ringling, OK | FRONT DOOR AND WINDOWS OF HOUSE BLOWN IN. STRUCTURAL DAMAGE TO A GREEN HOUSE. A ROOF WAS PARTIALLY BLOWN OFF A BARN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2869 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 13.0
The text
As transmitted.
241
WUUS54 KOUN 270120
SVROUN
OKC019-031-049-051-067-085-087-137-270200-
/O.NEW.KOUN.SV.W.0178.160427T0120Z-160427T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
WESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
WESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
EAST CENTRAL COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 900 PM CDT
* AT 819 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF STERLING TO 3 MILES WEST OF
COMANCHE TO NEAR SUGDEN TO 3 MILES SOUTHEAST OF TERRAL...MOVING EAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...WAURIKA...LONE GROVE...LINDSAY...HEALDTON...WILSON...
COMANCHE...RUSH SPRINGS...BRAY...RINGLING...RYAN...STERLING...VELMA...
ALEX...FOSTER...TATUMS...BRADLEY...LOCO AND RATLIFF CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3383 9745 3389 9745 3392 9749 3390 9759
3395 9759 3399 9767 3394 9773 3393 9776
3389 9778 3390 9780 3386 9783 3387 9791
3434 9805 3475 9820 3496 9759 3416 9730
3385 9733 3386 9734 3382 9737
TIME...MOT...LOC 0119Z 262DEG 39KT 3470 9814 3436 9802 3411 9794 3387
9789
HAIL...1.25IN
WIND...60MPH
$$
SIX1 follow-up statement
333
WWUS54 KOUN 270142
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
842 PM CDT TUE APR 26 2016
OKC019-031-049-051-067-085-087-137-270200-
/O.CON.KOUN.SV.W.0178.000000T0000Z-160427T0200Z/
MCCLAIN OK-LOVE OK-JEFFERSON OK-CARTER OK-GRADY OK-STEPHENS OK-
GARVIN OK-COMANCHE OK-
842 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN MCCLAIN...NORTHWESTERN LOVE...JEFFERSON...WESTERN
CARTER...SOUTHERN GRADY...STEPHENS...WESTERN GARVIN AND EAST CENTRAL
COMANCHE COUNTIES...
AT 841 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RUSH SPRINGS TO 5 MILES SOUTH OF BRAY TO 3 MILES
NORTHWEST OF LOCO TO 3 MILES EAST OF GRADY...MOVING NORTHEAST AT 55
MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...WAURIKA...LONE GROVE...LINDSAY...HEALDTON...WILSON...
COMANCHE...RUSH SPRINGS...BRAY...RINGLING...RYAN...STERLING...VELMA...ALEX...
FOSTER...TATUMS...BRADLEY...LOCO AND RATLIFF CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3383 9745 3389 9745 3392 9749 3390 9759
3395 9759 3399 9767 3394 9773 3393 9776
3389 9778 3390 9780 3386 9783 3387 9791
3434 9805 3475 9820 3496 9759 3416 9730
3385 9733 3386 9734 3382 9737
TIME...MOT...LOC 0141Z 218DEG 48KT 3477 9801 3455 9783 3436 9772 3404
9760
HAIL...1.00IN
WIND...70MPH
$$
SIXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:44 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 26, 6:44 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 644 PM CDT TUE APR 26 2016 .DISCUSSION... 0Z TAF DISCUSSION BELOW. && .AVIATION... WIDESPREAD STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS EVENING WITH VERY LARGE HAIL... DAMAGING STRAIGHT LINE WINDS LIKELY. TORNADOES ARE ALSO POSSIBLE. RAIN WILL END FROM WEST TO EAST LATER THIS EVENING/OVERNIGHT. CEILINGS WILL IMPROVE OVERNIGHT INTO WEDNESDAY MORNING. A FRONTAL BOUNDARY MOVING ACROSS THE AREA WEDNESDAY WILL CAUSE WINDS TO SHIFT. && .PREV DISCUSSION... /ISSUED 349 PM CDT TUE APR 26 2016/ DISCUSSION... THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER, WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW. THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH. FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA. ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY ACROSS CENTRAL OKLAHOMA. IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE SUNDAY INTO MONDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 77 50 79 / 50 0 0 0 HOBART OK 51 77 49 79 / 30 0 0 0 WICHITA FALLS TX 55 81 53 84 / 40 0 0 10 GAGE OK 48 73 44 73 / 10 0 0 0 PONCA CITY OK 57 74 48 76 / 80 10 0 0 DURANT OK 62 82 56 84 / 80 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/30/25
Hazardous weather outlook, Apr 26, 7:57 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 757 PM CDT TUE APR 26 2016 OKZ004>048-050>052-TXZ083>090-280100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 757 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH LATE THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE RISK AREA FOR SEVERE STORMS IS EAST OF A LINE FROM CHEROKEE AND WEATHERFORD... TO NEAR LAWTON OKLAHOMA... TO NEAR WICHITA FALLS TEXAS. TIMING... SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MIDNIGHT. IMPACTS... VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS TO 80 MPH ARE THE MAIN CONCERNS. A FEW TORNADOES ARE STILL POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DISCUSSION... NUMEROUS STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS PARTS OF THE AREA THE REST OF THIS EVENING. A LINE OF STORMS WILL MOVE EAST ACROSS THE AREA WITH INDIVIDUAL STORMS POSSIBLE EAST OF THE LINE. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERN. HOWEVER... A FEW TORNADOES ARE STILL POSSIBLE... ESPECIALLY WITH ANY STORMS THAT ARE AHEAD OF THE LINE. STORMS HAVE ENDED IN FAR WESTERN PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. STORMS WILL CONTINUE TO END FROM WEST TO EAST THE REST OF THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Apr 26, 8:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND GST LAWTON 34.60N 98.42W
04/26/2016 E62 MPH COMANCHE OK AMATEUR RADIO
&&
MDAYLocal storm report, Apr 26, 8:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM NON-TSTM WND DMG LAWTON 34.60N 98.42W
04/26/2016 COMANCHE OK BROADCAST MEDIA
THREE POWER POLES SNAPPED IN WIND CUTTING POWER TO KSWO
STATION.
&&
MDAYLocal storm report, Apr 26, 8:13 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 2 NNW NINNEKAH 34.97N 97.94W
04/26/2016 M65 MPH GRADY OK MESONET
&&
MDAYLocal storm report, Apr 26, 8:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 1 N CHEROKEE 36.77N 98.35W
04/26/2016 ALFALFA OK LAW ENFORCEMENT
POWER LINES DOWN AND TREES BLOCKING ROAD.
&&
MDAYLocal storm report, Apr 26, 8:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 2 SSE CHICKASHA 35.02N 97.93W
04/26/2016 M74 MPH GRADY OK MESONET
&&
MDAYLocal storm report, Apr 26, 8:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL YUKON 35.50N 97.74W
04/26/2016 E1.00 INCH CANADIAN OK PUBLIC
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 44 min |
| Apr 26, 7:06 PM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 54 min |
| Apr 26, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 51 min |
| Apr 26, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 45 min |
| Apr 26, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 56 min |
| Apr 26, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 50 min |
| Apr 26, 7:34 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Kiowa | 116 min |
| Apr 26, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 47 min |
| Apr 26, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 44 min |
| Apr 26, 7:49 PM CDT | Special Weather Statement | OUN | Noble, Payne | 41 min |
| Apr 26, 7:50 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 55 min |
| Apr 26, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 29 min |
| Apr 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more | 50 min |
| Apr 26, 8:26 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Apr 26, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble | 29 min |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, Logan, McClain, Noble and 5 more | 49 min |
| Apr 26, 8:45 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 30 min |
| Apr 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Garvin, Johnston, Love, McClain and 3 more | 49 min |
| Apr 26, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Noble, Payne and 3 more | 47 min |
| Apr 26, 9:34 PM CDT | Areal Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 6 hr |
| Apr 26, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Garvin, Hughes, Johnston and 4 more | 49 min |
| Apr 26, 9:48 PM CDT | Tornado Warning | OUN | Johnston | 11 min |
| Apr 26, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 50 min |
| Apr 26, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 38 min |
| Apr 26, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 50 min |
| Apr 27, 4:28 AM CDT | Dense Fog Advisory | OUN | Beckham, Caddo, Canadian, Cleveland, Comanche, Cotton and 12 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.